# SDR ZW0A0212302

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 11,774 hours, 3,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROW 26.  REPLACED POWER SUPPLY AND POWER SUPPLY BATTERY, DUE TO FAILURE OF BATTERY CHARGER.
